# SDR AT9900148R1

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 279, 294, 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND SEVERAL FLOORBEAM SUPPORT CORRODED.  THE STATIONS ARE AS FOLLOW; BS 279 LBL 12-27.5L, BS 294.5 LBL 32L-50.5R, BS 312 LBL 50-16RBL, BS 328 LBL 56-56 RBL.  MECHANICALLY REMOVED CORROSION AND REMOVED FLOOR SECTION, FABRICATED REPAIR, TREATED, PRIMED, AND INSTALLED IAW B737 SRM 51-10-2, 53-10-9, 53-10-1, 53-10-9 FIG 5, AND MM 51-21-31.  FLOORBEAM P/N OFF 60-893 (2EA), FLOORBEAM P/N OFF 60-8004.
